# SDR DALA2014120206379

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 408-427, STR 29-30L HAS AREAS OF CORROSION. REMOVED CORROSION IAW SRM 51-10-3 AND FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1, PAGE 3.   CUT OUT DAMAGE AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-02, FIG 18.
